# SDR CHQA200800072

- Difficulty date: April 4, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 16,310 hours, 11,939 cycles
- Engine: Allsn AE3007A
- Engine time: 15,248 hours, 12,291 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1514
- Condition: Inoperative
- Location: Rudder
- Part time: 10,353 hours, 6,884 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5284, STL TO BDL, DURING CRUISE AT FL340, THE CREW RECEIVED A RUDDER SYS 1-2 INOP EICAS MESSAGE, FOLLOWED BY AUTOPILOT AND YAW DAMPER FAIL.  THE QRH WAS FOLLOWED AND THE RUDDER 2 BUTTON WAS RELEASED WHICH THEN RESTORED POWER TO THE RUDDER 1 SYSTEM.  THE FLIGHT THEN DIVERTED TO CMH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE SYSTEM TO THE PRESSURE SWITCH FOR THE RUDDER SYSTEM 2.  AFTER REPLACING THE PRESSURE SWITCH THERE WERE NO FURTHER MESSAGES, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
